# SDR SWAA2021112330769

- Difficulty date: October 18, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 66,257 hours, 38,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN BS312 TO BS328 LBL47 AT FWD GALLEY AREA ; 2021-460956 / [01] REPLACED WEB LOCATED BETWEEN BS312 TO BS328 LBL 47 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 REV.- SEE INDIVIDUAL STEP SIGN OFFS BELLOW; [02] REPLACED WEB LOCATED BETWEEN BS312 TO BS328 LBL 47 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 REV.- RII SEE INDIVIDUAL STEP SIGNOFFS BELLOW; [03] TASK CARD COMPLETED RII SEE INDIVIDUAL STEP SIGNOFFS BELLOW
